# SDR DHL2004745018

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: C
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SHUTDOWN AFTER START COMPLETED.  VALVE INTRANSIT LIGHT REMAINED ILLUMINATED DURING START.  RESTART NR 2 ENGINE AND MAINTAINED ENGINE PARAMETERS.  NR 2 ENGINE START AND OPS CHECKED OK PER B727 M/M 80-11-0.  DUE TO WRITE UP ON LOG PAGE 008250 ON FUEL SHUT-OFF VALVE STAYED ILLUMINATED.  CHECK SHUT-OFF VALVE OPERATION.  OPS CHECK NR 2 ENGINE FUEL SHUT-OFF VALVE VIA FUEL START LEVER, FIRE HANDLE, AND FUEL SHUT-OFF VALVE ON S/O'S PANEL.  OPS CHECKED SERVICEABLE IAW B727 M/M 28-22-01.
